# SDR DALA2017122808988

- Difficulty date: December 25, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 62,467 hours, 22,946 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT AFT ENTRY DOOR LIGHT ILLUMINATED ON LANDING.  REPLACED THE AFT LEFT DOOR WARNING SENSOR S10097 IAW MM 52-71,  ALL CHECKED OK.
